Alert archive / Tennessee / Freeze Warnings in 2017
Freeze Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this freeze warning at Mar 11, 2017, 3:39 AM EST for 29 counties in Tennessee; 4 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Mar 12, 2017, 12:00 AM EST. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2017, 3:39 AM EST (08:39 UTC)
- In effect from
- Mar 12, 2017, 12:00 AM EST
- Expired
- Mar 12, 2017, 7:12 AM EDT
- In force
- 6 hr
- Issued by
- NWS Morristown, TN
All 35 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, Lee County, VA, Scott County, VA, Washington County, VA
The radar
The Knoxville radar (KMRX), 38 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 6:10 AM EDT | SNOW 2 | Monteagle, TN | 2 INCHES ON THE GROUND IN MONTEAGLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846 WWUS74 KMRX 110839 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 339 AM EST Sat Mar 11 2017 ...A hard freeze is expected across most of the area for tonight and Saturday night, except for far southeast Tennessee... .A hard freeze is expected tonight and Saturday night across most of the area as a Canadian airmass settles into the Tennessee Valley and southern Appalachians. Temperatures will drop into the 20s over the warned area producing a hard freeze. Area fruit trees and berries have become susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-102- VAZ001-005-008-111645- /O.UPG.KMRX.FZ.A.0001.170312T0500Z-170312T1400Z/ /O.NEW.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ /O.CON.KMRX.FZ.W.0001.000000T0000Z-170311T1400Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Decatur, Athens, Madisonville, Ducktown, Jonesville, Gate City, and Abingdon 339 AM EST Sat Mar 11 2017 /239 AM CST Sat Mar 11 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EDT /9 AM CDT/ SUNDAY... The National Weather Service in Morristown has issued a Freeze Warning, which is in effect from midnight EST /11 PM CST/ tonight to 10 AM EDT /9 AM CDT/ Sunday. The Freeze Watch is no longer in effect. * EVENT...A hard freeze will occur across most of the area tonight and Saturday night, except for extreme southeast Tennessee. * TIMING...Temperatures will drop below freezing for 4 to 8 hours tonight and early Saturday morning, and again late Saturday night and Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$ TNZ098-111645- /O.NEW.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ Marion- Including the city of Jasper 239 AM CST Sat Mar 11 2017 ...FREEZE WARNING IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CDT SUNDAY... The National Weather Service in Morristown has issued a Freeze Warning, which is in effect from 11 PM CST this evening to 9 AM CDT Sunday. * EVENT...A hard freeze will occur across most of the area tonight and Saturday night, except for extreme southeast Tennessee. * TIMING...Temperatures will drop below freezing for 4 to 8 hours tonight and early Saturday morning, and again late Saturday night and Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$
5 follow-up statements
200 WWUS74 KMRX 111028 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 528 AM EST Sat Mar 11 2017 Updated for wording on event timing ...A hard freeze is expected across most of the area for this morning and then again tonight, except for far southeast Tennessee... .A hard freeze is expected this morning and again tonight across most of the area as a Canadian airmass settles into the Tennessee Valley and southern Appalachians. Temperatures will drop into the 20s over the warned area producing a hard freeze. Area fruit trees and berries have become susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-102- VAZ001-005-008-111830- /O.CON.KMRX.FZ.W.0001.000000T0000Z-170311T1400Z/ /O.CON.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Decatur, Athens, Madisonville, Ducktown, Jonesville, Gate City, and Abingdon 528 AM EST Sat Mar 11 2017 /428 AM CST Sat Mar 11 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EDT /9 AM CDT/ SUNDAY... * EVENT...A hard freeze will occur across most of the area this morning and tonight, except for extreme southeast Tennessee. * TIMING...Temperatures will drop below freezing for 4 hours this morning, and again late tonight and Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$ TNZ098-111830- /O.CON.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ Marion- Including the city of Jasper 428 AM CST Sat Mar 11 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CST THIS EVENING TO 9 AM CDT SUNDAY... * EVENT...A hard freeze will occur across most of this area tonight. * TIMING...Temperatures will drop below freezing for 4 to 8 hours tonight and early Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$
376 WWUS74 KMRX 111846 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 146 PM EST Sat Mar 11 2017 ...A hard freeze is expected across most of the area for tonight, except for far southeast Tennessee... .A hard freeze is expected this morning and again tonight across most of the area as a Canadian airmass settles into the Tennessee Valley and southern Appalachians. Temperatures will drop into the 20s over the warned area producing a hard freeze. Area fruit trees and berries have become susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-098- 102-VAZ001-005-008-120400- /O.CON.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Decatur, Athens, Madisonville, Jasper, Ducktown, Jonesville, Gate City, and Abingdon 146 PM EST Sat Mar 11 2017 /1246 PM CST Sat Mar 11 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 10 AM EDT /9 AM CDT/ SUNDAY... * EVENT...A hard freeze will occur across most of the area tonight, except for extreme southeast Tennessee. * TIMING...Temperatures will drop below freezing for tonight through Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$
121 WWUS74 KMRX 120206 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 906 PM EST Sat Mar 11 2017 ...A hard freeze is expected across most of the area for tonight, except for far southeast Tennessee... .A hard freeze is expected again tonight across most of the area as a Canadian airmass settles into the Tennessee Valley and southern Appalachians. Temperatures will drop into the 20s over the warned area producing a hard freeze. Sensitive plants and area fruit trees and berries may be susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-098- 102-VAZ001-005-008-121015- /O.CON.KMRX.FZ.W.0002.170312T0500Z-170312T1400Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Marion-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Dayton, Decatur, Athens, Madisonville, Jasper, Ducktown, Jonesville, Gate City, and Abingdon 906 PM EST Sat Mar 11 2017 /806 PM CST Sat Mar 11 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ SUNDAY... * EVENT...A hard freeze will occur across most of the area tonight, except for extreme southeast Tennessee. * TIMING...Temperatures will drop below freezing for tonight through Sunday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$
842 WWUS74 KMRX 120737 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 337 AM EDT Sun Mar 12 2017 ...A hard freeze is expected across much of the northern half of the area again tonight... .A hard freeze is expected again tonight across most of the area as a Canadian airmass remains anchored across the Tennessee Valley and southern Appalachians. Temperatures will once again drop into the 20s over the warned area producing a hard freeze. Sensitive plants and area fruit trees and berries may be susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081-082-086- 102-VAZ001-005-008-121545- /O.NEW.KMRX.FZ.W.0003.170313T0500Z-170313T1200Z/ /O.CON.KMRX.FZ.W.0002.000000T0000Z-170312T1400Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe- Northwest Monroe-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Madisonville, Ducktown, Jonesville, Gate City, and Abingdon 337 AM EDT Sun Mar 12 2017 /137 AM CST Sun Mar 12 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... * EVENT...A hard freeze with temperatures dropping into the upper 20s is expected across the warned area. * TIMING...Temperatures will drop below freezing for this morning and then again tonight. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$ TNZ083>085-098-121400- /O.CON.KMRX.FZ.W.0002.000000T0000Z-170312T1400Z/ Rhea-Meigs-McMinn-Marion- Including the cities of Dayton, Decatur, Athens, and Jasper 337 AM EDT Sun Mar 12 2017 /137 AM CST Sun Mar 12 2017/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... * EVENT...A hard freeze with temperatures dropping into the upper 20s is expected across the warned area. * TIMING...Temperatures are expected to drop below freezing for early this morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$
164 WWUS74 KMRX 121112 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 712 AM EDT Sun Mar 12 2017 ...Freeze Warning Has Been Canceled For This Morning... .A hard freeze is expected again tonight and Monday morning across a large portion of the area as a Canadian airmass remains anchored across the Tennessee Valley and southern Appalachians. Temperatures will once again drop into the 20s over the warned area producing a hard freeze. Sensitive plants and area fruit trees and berries may be susceptible to freeze damage. NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081-082-086- 102-VAZ001-005-008-121915- /O.CAN.KMRX.FZ.W.0002.000000T0000Z-170312T1400Z/ /O.CON.KMRX.FZ.W.0003.170313T0500Z-170313T1200Z/ Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox- Jefferson-NW Blount-North Sevier-Sequatchie-Bledsoe- Northwest Monroe-East Polk-Lee-Scott-Washington- Including the cities of Murphy, Hayesville, Oneida, La Follette, Tazewell, Sneedville, Rogersville, Kingsport, Bristol, Wartburg, Clinton, Oak Ridge, Maynardville, Rutledge, Morristown, Newport, Greeneville, Johnson City, Elizabethton, Kingston, Lenoir City, Knoxville, Dandridge, Maryville, Sevierville, Dunlap, Pikeville, Madisonville, Ducktown, Jonesville, Gate City, and Abingdon 712 AM EDT Sun Mar 12 2017 /612 AM CDT Sun Mar 12 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... The National Weather Service in Morristown has cancelled the Freeze Warning for this morning. A freeze warning still remains in effect for tonight and Monday morning. * EVENT...A hard freeze with temperatures dropping into the upper 20s is expected across the warned area. * TIMING...Temperatures will drop below freezing tonight into Monday morning. * IMPACTS...The freeze will damage vegetation that has already produced blossoms and/or swollen buds. Fruit crops and berries will be at risk. Take necessary precautions to protect any outside sensitive plants. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are occurring or are highly likely. These conditions will kill or significantly damage crops and other sensitive vegetation that are left unprotected. && $$ TNZ083>085-098-121215- /O.CAN.KMRX.FZ.W.0002.000000T0000Z-170312T1400Z/ Rhea-Meigs-McMinn-Marion- Including the cities of Dayton, Decatur, Athens, and Jasper 712 AM EDT Sun Mar 12 2017 /612 AM CDT Sun Mar 12 2017/ ...FREEZE WARNING IS CANCELLED... The National Weather Service in Morristown has cancelled the Freeze Warning. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this freeze warning went out at Mar 11, 12:28 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 11, 12:28 AM EST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1228 AM EST Sat Mar 11 2017
.AVIATION...
Starting the TAF period under VFR conditions tonight with
increasing cloudiness and middle level cigs of 7-10 kft at all
terminals by afternoon. Cigs will continue to lower to MVFR by
end of period at both KTYS and KCHA. Confidence increasing enough
to include some light snow at both KTYS and KCHA very late in the
period while KTRI remains dry through end of TAF.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Freeze Watch from late tonight through Sunday morning for
Cherokee-Clay.
Freeze Warning until 9 AM EST this morning for Cherokee-Clay.
TN...Winter Storm Watch from this evening through Sunday morning for
Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-Sevier
Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Freeze Watch from late tonight through Sunday morning for
Anderson-Bledsoe-Campbell-Claiborne-East Polk-Grainger-
Hamblen-Hancock-Hawkins-Jefferson-Knox-Loudon-McMinn-Meigs-
Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sullivan-Union-Washington TN.
Freeze Warning until 9 AM EST /8 AM CST/ this morning for
Anderson-Bledsoe-Campbell-Claiborne-East Polk-Grainger-
Hamblen-Hancock-Hawkins-Jefferson-Knox-Loudon-McMinn-Meigs-
Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sullivan-Union-Washington TN.
VA...Freeze Watch from late tonight through Sunday morning for Lee-
Scott-Washington.
Freeze Warning until 9 AM EST this morning for Lee-Scott-
Washington.
&&
EJHHazardous weather outlook, Mar 10, 3:19 PM EST, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 319 PM EST Fri Mar 10 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-112030- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 319 PM EST Fri Mar 10 2017 /219 PM CST Fri Mar 10 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Freeze Warning is in effect for most of the area tonight and Saturday morning, except for far southeast Tennessee. .DAYS TWO THROUGH SEVEN...Saturday through Thursday ...Widespread Snowfall expected Saturday night into Sunday Morning with much colder air anticipated over the weekend into next week... Winter will return this weekend as a system brings widespread snowfall to the area Saturday night into Sunday morning. Snow accumulations of 1 to 3 inches in the Valley to 3 to 6 inches across the far eastern Tennessee Mountains. Travel conditions may deteriorate Saturday night and Early Sunday morning, especially across the higher elevations, secondary roads, and bridges and overpasses. Temperatures should warm enough Sunday to alleviate most travel issues by afternoon. In addition, much colder temperatures are expected next week with morning lows in the 20s most mornings with teens possible in northeast Tennesse and Southwest Virginia. A chance of accumulating snowfall again Monday night through Tuesday night in the higher elevations. Freeze watch is in effect for most of the area Saturday night and Sunday morning, except for far southeast Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:01 AM EST | Winter Weather Advisory | MRX | Bledsoe, Blount, Bradley, Carter, Cocke, Greene and 12 more | 26 hr |
| Mar 11, 10:17 AM EST | Winter Weather Advisory | MRX | Bledsoe, Meigs, Morgan, Rhea, Roane, Sequatchie | 3 hr |
Nearby
Freeze Warnings in Tennessee, 2017Freeze Warnings in Virginia, 2017Freeze Warnings in North Carolina, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.